# SDR CALA2013102292270

- Difficulty date: October 22, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 63,748 hours, 8,971 cycles
- Engine: Pwa PW40903
- System (JASC): 2120 · Air Distribution System
- Part: Insulation
- Condition: Deteriorated
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON OPENING RT PACK BAY FOUND INSULATION HEAT SHIELD DETERIORATING AFT OF HEAT EXCHANGER, CLAMP FOUND LOOSE IN AREA.  REPLACED INSULATION BLANKET IAW IPC.
